Table of Contents Author Guidelines Submit a Manuscript
International Journal of Mathematics and Mathematical Sciences
Volume 17, Issue 3, Pages 497-502

A proof of some Schützenberger-type results for Eulerian paths and circuits on digraphs

Department of Mathematics, University of Alabama, Tuscaloosa 35486, Alabama, USA

Received 30 December 1992; Revised 18 October 1993

Copyright © 1994 Hindawi Publishing Corporation. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.


This paper shows that the number of even Eulerian paths equals the number of odd Eulerian paths when the number of arcs is at least twice the number of vertices of a digraph.